# SDR CA060814003

- Difficulty date: July 29, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Lkheed 188LKHEED*
- Aircraft time: 44,632 hours
- Engine: Allsn 501D13
- Propeller: Allsn A6441FN606
- System (JASC): 6110 · Propeller Assembly
- Part: Brush Block
- Part number: 6505656
- Condition: Damaged
- Location: Nr 2 Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER TAKEOFF CREW NOTICED NR 2 BETA LIGHT ILLUMINATED AND PROP RPM ERRATIC THE CREW ELECTED TO SHUT-DOWN NR 2 ENG. AND RETURN TO BASE FOR MAINTENANCE. BRUSH BLOCK WAS CHANGED ENG. WAS GROUND RUN  AND FOUND SERVICABLE. (TC NR 20060814003)
